| Catalog Number |
AA6114 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, during preparation the nurse noticed the end of the md was detached from the rest of the catheter.
Additional Manufacturer Narrative
No other complaints were found regarding the lot number 8452958.B3: estimated date.
Event or Problem Description
Additional Manufacturer Narrative
A picture was available and on 24th june, we receive one used sample.We showed that the tip was tore.It was observed that the packaging has been opened laterally and not with the longitudinal pre-cuts.This opening direction must be used with care and may damage the product (in particular by tearing the tip).Based on investigation performed, checking the quality database revealed one change control cc (b)(4) "packaging - addition of longitunal precuts" opened on september 2013 and closed on january 2014.Since implantation of change control tw (b)(4), it is strongly recommended to use longitudinal precuts.Transversal precut is not recommended and should be used with great caution.